# SDR ASAA2014042907875

- Difficulty date: April 29, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 654656442
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE BS 986 S25 - 27L IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION, CHECKED OUT OF LIMITS IAW SRM 53-00-07-1A-1, FIG 101.  R & R FAILSAFE IAW SRM 51-40-02-OG-0.
